# SDR FDEA200905121627

- Difficulty date: May 12, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545777
- Condition: Corroded
- Location: Bs 680 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER SEALANT ON FUSELAGE SKIN STA 680 S27L.   REMOVED CORROSION AND FOUND OUT OF LIMITS SRM 51-10-6 AND 53-30-1 FIG.1   REMOVED TRANSITION PANELS FOR ACCESS IAW SRM 51-30-2. CUT OUT SKIN SECTION IAW SRM 53-30-3 FIG.12 AND REPAIRED IAW SRM 53-30-3 FIG. 12 AND 53-30-2 FIG. 2. REINSTALLED TRASITION PANELS IN FOWARD PIT IAW SRM 51-30-2.
